Jump to content

Could it be....


Recommended Posts

When i was by 25 mg Valium down  from 80mg i was cuttin at 2.5mg every 10 days would feel bad for a couple days then stabilize by the time i got down to 20 mgs Valium i was cuttin at 1.25 mg every 10 days or so then once i got down to 15 mg is when i got hit REAL hard with symptoms ive never experienced and depression and anxiety was extreme now im stable at 14.5 going start titration.....Could it be since i cut so fast from 25-15mg that im getting hit hard now as ive gotten to 14.5??? And does Titration make it smoother to withdraw from??
Link to comment
Share on other sites

The amounts you were decreasing look okay to me, IwillnIcan, but maybe you'd do better waiting 2 weeks or so between cuts.  People who metabolize the drug slowly don't feel the effects of a cut until much later so maybe they are catching up with you.  I didn't titrate but understand that it can make the process smoother since you make tiny cuts every day or so instead of a "chunk" at one time.
Link to comment
Share on other sites

×
×
  • Create New...